Publikationen/Preprints

  • Killing-Spinoren und Kontaktformen, Dissertation (A), Humboldt-Universität zu Berlin, 1989.
  • Einstein manifolds of dimension five with small eigenvalue of the Dirac operator, (mit Th. Friedrich), Journ. Diff. Geom. 29 (1989), 263-279.
  • Compact 5-dimensional Riemannian manifolds with parallel spinors, (mit Th. Friedrich), Math. Nachr. 147(1980), 161-165.
  • Variétés riemanniennes compactes de dimension 7 admettant des spineurs de Killing, (mit Th. Friedrich), C. R. Acad. Sci. Paris 307 Série I (1988), 967-969.
  • Compact seven-dimensional manifolds with Killing spinors, (mit Th. Friedrich), Comm. Math. Phys. 133(1990), 543-561.
  • Variétés riemanniennes compactes de dimension 7 admettant des spineurs de Killing, C. R. Acad. Sci. Paris 311 Série I (1990), 553-555.
  • Twistors and Killing Spinors on Riemannian Manifolds, (mit H. Baum, Th. Friedrich, R. Grunewald), Teubner-Verlag, Stuttgart-Leipzig 1991.
  • On nearly parallel G2-structures, (mit Th. Friedrich, A. Moroianu u. Uwe Semmelmann), J. Geom. Phys. - Special Issue dedicated to A. Lichnerowicz - 23 (1997), 259-286.
  • Preprintversion:[dvi]
  • $G^*_{2(2)}$-Structures on pseudo-Riemannian manifolds, J. Geometry and Physics 27 (1998),155-177.
  • Normally hyperbolic operators, the Huygens property and conformal geometry, (mit Helga Baum), Annals of Global Analysis and Geometry 14 (1996), 315-371.
  • Preprintversion:[dvi]
  • Parallel Spinors and Holonomy Groups on Pseudo-Riemannian Spin Manifolds, (mit Helga Baum), Annals of Global Analysis and Geometry 17 (1999), 1-17.
  • Preprintversion:[ps]
  • Pseudo-Riemannian T-duals of compact Riemannian homogeneous spaces,  Transformation Groups Vol. 5, No.2, 2000, 157-179.
  • Preprintversion:[dvi]
  • Parallel Pure Spinors on Pseudo-Riemannian Manifolds, in: Geometry and topology of submanifolds, X (Beijing/Berlin, 1999),
  • 87--103, World Sci. Publishing, River Edge, NJ, 2000. Preprintversion: [dvi][ps]
  • Killing Spinors on Pseudo-Riemannian Manifolds , Habilitationsschrift  Humboldt-Universität zu Berlin, 1999  [ps].
  • Almost complex algebraic curvature tensors in dimension 4, Preprint MPI MIS Leipzig, 2000.
  • Curvature Estimates in Asymptotically Flat Manifolds of Positive Scalar Curvature, (mit F. Finster), Comm. Anal. Geom. 10 (2002), no. 5, 1017-1031.
  • Doubly Extended Lie Groups - Curvature, Holonomy and parallel Spinors, (mit Helga Baum), Differential Geom. Appl. 19 (2003), no. 3, 253--280.
  • Metric Lie algebras with maximal isotropic centre, (mit Martin Olbrich), math.DG/0209366, Math. Z. 246 (2004), 23-53.
  • Metric Lie algebras and quadratic extensions, (mit Martin Olbrich), math.DG/0312243, erscheint in Transformation Groups.
  • On the structure of pseudo-Riemannian symmetric spaces, (mit Martin Olbrich), math.DG/0408249.
  • New examples of indefinite hyper-Kähler symmetric spaces, (mit Martin Olbrich), math.DG/0503220, J. Geom. Phys. 57 (2007), no. 8, 1697-1711.
  • Nilpotent metric Lie algebras of small dimension, math.DG/0505688, J. Lie Theory 17 (2007), no. 1, 41-61.
  • The classification problem for pseudo-Riemannian symmetric spaces, (mit Martin Olbrich), in: Recent developments in pseudo-Riemannian Geometry (ed. D. V. Alekseevsky and H. Baum), ESI Lectures in Mathematics and Physics, EMS, 2008, 1-52.
  • Classification results for pseudo-Riemannian symmetric spaces, erscheint im Handbook of pseudo-Riemannian Geometry and Supersymmetry, IRMA Lectures in Mathematics and Theoretical Physics, EMS Publishing House.